Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 243873, 8 pages
http://dx.doi.org/10.1155/2013/243873
Research Article

The Oscillation on Solutions of Some Classes of Linear Differential Equations with Meromorphic Coefficients of Finite -Order

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Institute of Mathematics and Informatics, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
3Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 21 October 2013; Accepted 17 November 2013

Academic Editors: F. J. Garcia-Pacheco, L. Kong, and J. Sun

Copyright © 2013 Hong-Yan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. L. Yang, Value Distribution Theory, Springer, Berlin, Germay, 1993. View at MathSciNet
  3. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1993.
  4. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 2003. View at MathSciNet
  5. S. B. Bank and I. Laine, “On the oscillation theory of f+Af=0 where A is entire,” Transactions of the American Mathematical Society, vol. 273, no. 1, pp. 351–363, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. B. Bank and I. Laine, “On the zeros of meromorphic solutions and second-order linear differential equations,” Commentarii Mathematici Helvetici, vol. 58, no. 4, pp. 656–677, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. B. Bank, I. Laine, and J. K. Langley, “On the frequency of zeros of solutions of second order linear differential equations,” Results in Mathematics, vol. 10, no. 1-2, pp. 8–24, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. G. Gundersen, “Finite order solutions of second order linear differential equations,” Transactions of the American Mathematical Society, vol. 305, no. 1, pp. 415–429, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Kinnunen, “Linear differential equations with solutions of finite iterated order,” Southeast Asian Bulletin of Mathematics, vol. 22, no. 4, pp. 385–405, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. X. Chen, “The rate of growth of meromorphic solutions of higher-order linear differential equations,” Acta Mathematica Sinica. Chinese Series, vol. 42, no. 3, pp. 551–558, 1999 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Wang and W. R. Lü, “The fixed points and hyper-order of solutions of second order linear differential equations with meromorphic coefficients,” Acta Mathematicae Applicatae Sinica, vol. 27, no. 1, pp. 72–80, 2004 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. J. Liang and M. S. Liu, “The iterated order of meromorphic solutions of second order homogeneous linear differential equations,” Natural Science Journal of Hainan University, vol. 25, no. 2, pp. 109–116, 2007 (Chinese). View at Google Scholar
  13. T.-B. Cao and L.-M. Li, “Oscillation results on meromorphic solutions of second order differential equations in the complex plane,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2010, no. 68, pp. 1–13, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y.-M. Chiang and W. K. Hayman, “Estimates on the growth of meromorphic solutions of linear differential equations,” Commentarii Mathematici Helvetici, vol. 79, no. 3, pp. 451–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. P. Juneja, G. P. Kapoor, and S. K. Bajpai, “On the (p,q)-order and lower (p,q)-order of an entire function,” Journal für die Reine und Angewandte Mathematik, vol. 282, pp. 53–67, 1976. View at Google Scholar · View at MathSciNet
  16. O. P. Juneja, G. P. Kapoor, and S. K. Bajpai, “On the (p,q)-type and lower (p,q)-type of an entire function,” Journal für die Reine und Angewandte Mathematik, vol. 290, pp. 180–190, 1977. View at Google Scholar · View at MathSciNet
  17. B. Belaïdi, “Growth of solutions to linear differential equations with analytic coefficients of [p,q]-order in the unit disc,” Electronic Journal of Differential Equations, vol. 2011, no. 156, pp. 1–11, 2011. View at Google Scholar
  18. J. Liu, J. Tu, and L.-Z. Shi, “Linear differential equations with entire coefficients of [p,q]-order in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 55–67, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T.-B. Cao, J.-F. Xu, and Z.-X. Chen, “On the meromorphic solutions of linear differential equations on the complex plane,” Journal of Mathematical Analysis and Applications, vol. 364, no. 1, pp. 130–142, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. K. Hayman, “Picard values of meromorphic functions and their derivatives,” Annals of Mathematics, vol. 70, pp. 9–42, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet